MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING
Model Number H7493911428350
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Codes Angina (1710); Reocclusion (1985)
Date of Event 06/24/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.A review of the batch history, historical trending, and similar complaint trending review for the product family will be conducted.If there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
Same case as mdr id: 2134265-2016-12409 (b)(6) study.It was reported that in stent restenosis and angina occurred.In (b)(6) 2012, the patient presented due to unstable angina and was referred for cardiac catheterization.Subsequently, index procedure was performed.Target lesion # 1 was an ostial lesion located in the proximal portion of saphenous vein graft (svg) to obtuse marginal (om1) with 90% stenosis and was 24 mm long with a reference vessel diameter of 3.5 mm.Target lesion # 1 was treated with direct stent placement using a 3.50 x 28 mm promus element¿ plus stent, with 10% residual stenosis.Target lesion # 2 was a de novo lesion located in the distal left circumflex (lcx) with 90% stenosis and was 8 mm long with a reference vessel diameter of 2.25 mm.Target lesion # 2 was treated with pre-dilatation and placement of a 2.25 mm x 12 mm promus element¿ plus stent.Following post-dilatation, residual stenosis was 0%.Target lesion # 3 was a de novo lesion located in the left main coronary artery (lmca) with 95% stenosis and was 24 mm long with a reference vessel diameter of 2.75 mm.Target lesion # 3 was treated with pre-dilatation and placement of a 2.75 x 28 mm promus element¿ plus stent, with 0% residual stenosis.The following day, the patient was discharged on aspirin and clopidogrel.In (b)(6) 2014, a 2.5x24mm promus element¿ plus stent was implanted in the svg to om1.In (b)(6) 2016, the patient was hospitalized due to complaints of chest pain that was subsequently diagnosed as unstable angina.The patient was referred for cardiac catheterization and revealed 100% stenosis of the proximal portion of the graft and distal portion of previously placed stents (isr) of svg to om1.The stenosis was then treated balloon angioplasty and placement of 3.5 x 38 mm non bsc des stent with 0-10% residual stenosis and the event was considered resolved.The following day, the patient was discharged on aspirin and clopidogrel.

Brand Name
PROMUS ELEMENT¿ PLUS
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6226044
Report Number2134265-2016-12406
Device Sequence Number10775812
Product Code NIQ
UDI-Device Identifier08714729808046
UDI-Public(01)08714729808046(17)20130624(10)15422861
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/24/2013
Device Model NumberH7493911428350
Device Catalogue Number39114-2835
Device Lot Number15422861
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2016
Initial Report FDA Received Date01/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age57 YR